# SDR IPXA2020032053370

- Difficulty date: February 6, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B061641
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1CORROSION WAS FOUND ON INTERCOSTAL(P/N:65B06164-1)OF BULK CARGO FLOOR STRUCTURE AT STA 2000 TO STA 2040,LBL 23.REPAIR I.A.W. 747-400SF SRM 53-60-53,REPAIR 1,REV 47.00.
